MathSciNet Relay Station
MathSciNet bibliographic data
MR1225572 (95a:60103) 60J50 (22E99 47G30 60B15 81S25)
Biane, Philippe Théorème de Ney-Spitzer sur le dual de ${\rm SU}(2)$. (French) [The Ney-Spitzer theorem on the dual of ${\rm SU}(2)$] Trans. Amer. Math. Soc. 345 (1994), no. 1, 179–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement